# SDR F3LA2018072300371

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7249
- Aircraft time: 6,356 hours, 2,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUME EVENT, RETURNED TO GATE. PERFORMED IDENTIFICATION OF SMOKE AND/OR OIL SMELLS IN CABIN PER TSM 71-00-00-810-892-A. FOUND NO ODORS OR SMOKE. PERFORMED BORESCOPE INSPECTION OF BOTH ENGINE REFERENCE AMM 72-30-00-290-801. NO DEFECTS OR INDICATION OF OIL WETTING NOTED.
